Welcome to HealingWell. I am so glad that you have joined our community. There are many wonderful people here and I am sure that you are going to get some good advice.
The first question that I want to ask you is, are you still taking the anti anxiety medication? If not, that might have been what was causing you the feeling of detatchment. Or it could have just have been the mix. Maybe another anti anxiety medication would be better. Or another mood stabilizer. It sounds like you definately need some type of mood stabilizer.
For now, I would take it one day at a time. Try not to be too hard on yourself but try to be aware of your actions and moods. You sound like a really nice person and the mood changes is what is causing you these problems.
So I would speak to the doctor about
a different med. I take abilify, effexor and xanax. They work good together.
I wish you the best. Keep posting as we are all here for you.
Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression,allergies